MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT SYSTEM
Model Number EX062003CL
Medical Device Problem Codes Break (1069); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to bd for evaluation.A stent delivery system was returned for evaluation.Based on the evaluation of the returned sample a stent fracture could be confirmed.The stent was found to be partially deployed and the stent was found fractured.An indication for a manufacturing related issue could not be found.Potential factors that could have led or contributed to the reported event have been considered.A manufacturing related root cause was considered, however, the lot history records have been reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available, and the evaluation of the returned catheter sample, a definite root cause could not be identified.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model ex062003cl vascular stent allegedly experienced a break, misfire, fracture, and premature deployment.This information was received from a single source.The alleged break, misfire, fracture, and premature deployment involved a patient with no known impact to the patient.

Brand Name
LIFESTENT SOLO VASCULAR STENT SYSTEM
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstrasse 6
karlsruhe 76227
GM  76227
MDR Report Key8794091
Report Number9681442-2019-00099
Device Sequence Number1977641
Product Code NIP
UDI-Device Identifier04049519004303
UDI-Public(01)04049519004303
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberEX062003CL
Device Catalogue NumberEX062003CL
Device Lot NumberANCV1916
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1